Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth Control making me bleed...

I just started back on birth control...maybe a month or so...sometimes im so busy and i'll forget to take a pill...but the very next day i'll take two...sometimes i bleed pretty heavily...not a period, it's inconsistent and lasts waaay longer than my real periods do...does anyone know anything about this?

Answer Question
 
Anonymous

Asked by Anonymous at 12:29 PM on Jan. 2, 2009 in Health

Answers (4)
  • If this happens more than once a month you should consult your doctor.
    Anonymous

    Answer by Anonymous at 12:31 PM on Jan. 2, 2009

  • i dont think you are suppose to take 2 pills at once when you miss a pill but i would ask the doc good luck
    wendy232425

    Answer by wendy232425 at 12:34 PM on Jan. 2, 2009

  • well if you skip pills then take 2 that will make you bleed alot. its common in the first few months to have irregular spotting or bleeding that can be as heavy as a period. you should take your pill the same time every day and make sure you do, taking 2 at once can screw up your cycle and mess with your hormones. i have an alarm set on my fone for the same time every day. try that and if it persists talk to you dr and make sure everything is ok.
    xhellxfirex495

    Answer by xhellxfirex495 at 12:35 PM on Jan. 2, 2009

  • If you skip your pills for 2 or more days, it do make you bleed and it is heavier and long than your period. I think the pack say if you miss one day you can take two the next day. Skipping pills make me bleed also. I also take two the next day.
    Anonymous

    Answer by Anonymous at 1:15 PM on Jan. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.